# SDR AUS20030216

- Difficulty date: February 21, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Connector
- Part number: D2475
- Condition: Contaminated
- Location: Pneumatic Indica
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LT BLEED AIR LEAK INDICATION. THOROUGH INVESTIGATION FOUND THAT PLUG P2 OF THE LT WING DETECTOR LOOP WAS CONTAMINATED WITHMOISTURE AND CAUSING THE FALSE INDICATION.
